×

Homology and generalized Baer invariants. (English) Zbl 0372.20037


MSC:

20J05 Homological methods in group theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baer, R, Representations of groups as quotient groups, I-III, Trans. amer. math. soc., 58, 295-419, (1945) · Zbl 0061.02703
[2] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton · Zbl 0075.24305
[3] Cohn, P.M, Universal algebra, (1965), Harper and Row New York/London · Zbl 0141.01002
[4] Fröhlich, A, On groups over a d.g. near-ring. III. categories and functors, Quart. J. math. Oxford ser., 2, No. 2, 211-228, (1960) · Zbl 0099.26001
[5] Fröhlich, A; Fröhlich, A, Non-abelian homological algebra, II, (), 1-28, No. 3 · Zbl 0118.26201
[6] Fröhlich, A, Baer-invariants of algebras, Trans. amer. math. soc., 109, 221-244, (1963) · Zbl 0122.25702
[7] Furtado-Coelho, J, Varieties of ω-groups and associated functors, () · Zbl 0313.08004
[8] Higgins, P.J, Groups with multiple operators, (), 366-416, No. 3 · Zbl 0073.01704
[9] Higgins, P.J, Baer invariants and the Birkhoff-Witt theorem, J. algebra, 11, 469-482, (1969) · Zbl 0186.06703
[10] Hopf, H, Fundamentalgruppe und zweite bettische gruppe, Comment. math. helv., 14, 257-309, (1942) · JFM 68.0503.01
[11] Knopfmacher, J, Homology and presentations of algebras, (), 1424-1428 · Zbl 0207.34301
[12] Knus, M.A, An exact sequence in homology of rings and supplemented algebras, (1967), Forschunginstitut für Mathematik, ETH Zürich
[13] Knus, M.A, Homology and homomorphisms of rings, J. algebra, 9, 275-284, (1968) · Zbl 0162.05103
[14] Macdonald, J.L, Group derived functors, J. algebra, 10, 448-477, (1968) · Zbl 0182.03103
[15] Neumann, H, Varieties of groups, (1967), Springer-Verlag Berlin/New York · Zbl 0149.26704
[16] Stallings, J, Homology and central series of groups, J. algebra, 2, 170-181, (1965) · Zbl 0135.05201
[17] Stammbach, U, Homological methods in group varieties, Comment. math. helv., 45, 287-298, (1970) · Zbl 0195.03703
[18] Stammbach, U, Homology in group theory, (), No. 359 · Zbl 0532.20004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.